# SDR SWAA2025052968069

- Difficulty date: May 6, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LOCATED BS 663.75 AND RBL 31 AT MAIN WHEEL WELL COMPARTMENT (CRACK 3) 2025-307659 <[01]. MEASURED CRACK (3) ON VAPOR VARRIER LOCATED BS 663.75 AND RBL 31 AT MAIN WHEEL WELL COMPARTMENT L=0.53IN. TOOL USED: CALIPER: P/N: 500-196-30; S/N: A23048253; DUE DATE : 05-JUN-25. EVALUATED AND REPAIRED PROCESS IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. WAS DOCUMENTED ON FAULT TTG8Q00ZYHW9.;[02] MEASURED CRACK (3) ON VAPOR VARRIER LOCATED BS 663.75 AND RBL 31 AT MAIN WHEEL WELL COMPARTMENT L=0.53IN. TOOL USED: CALIPER: P/N: 500-196-30; S/N: A23048253; DUE DATE : 05-JUN-25. EVALUATED AND REPAIRED PROCESS IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. WAS DOCUMENTED ON FAULT TTG8Q00ZYHW9; RII.
